# SDR CA981125003

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, ONE FLIGHT ATTENDANT REPORTED NUMBING OF THE LOWER FACE.  NO AIR QUALITY PROBLEMS NOTED.  JUST PRIOR TO DESCENT, A 2ND FLIGHT ATTENDANT REPORTED AS UNWELL.  TC HEALTH AND SAFETY INSPECTED AIRCRAFT AND FOUND NOTHING.
